# SDR DL777040145

- Difficulty date: February 10, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N862DA
- Make and model: Boeing 777232
- Aircraft serial: 29734
- Aircraft time: 16,707 hours, 2,992 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 218040025
- Part serial: 1310A
- Condition: Failed
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

EQUIPMENT VENT FAN FAIL ELECTRICAL SMOKE ODOR IN CARGO BIN.  REPLACED SAME AND TEST PER FIM, TEST OK.
